# SDR DALA13049743274

- Difficulty date: December 6, 2011
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 35,780 hours, 16,172 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD LUG FOR RT MLG DAMAGED DURING BUSHING INSTALATION DAMAGED RT WING. BORED TO REMOVE DAMAGE AND RE-ESTABLISHED CHAMFERS.   ACCOMPLISHED IAW PRI ER/A 49778-14, AD 142948 COMPLIED WITH STEP 2 IAW PRI/ER/A 497778-14AD.  NO DEFECTS NOTED  INSTALLED BUSHINGS.  ACCOMPLISHED IAW ERA 49778-14AD, REV 1.
